# SDR AALA202507069236

- Difficulty date: April 28, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FITTING HINGE  OF MLG DOOR AT RH SIDE KEEL BEAM, AFT LUG IN LOWER WEB POCKET RADIUS. CRACK LENGTH IS 0.095 INCH APPROX, IN MAIN WHEEL WELL. MAINTENANCE PERFORMED PERMANENT REPAIR ON RH MLG DOOR HINGE FITTING ( REPLACED FITTING) LOC. AT LEVEL FR 42 AND STRG 42R IAW EA# 365319 AND DWG R53370500.
